Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 1 of 1 Posts

· Registered
Joined
·
3 Posts
Discussion Starter · #1 ·
I'm a 26 year old male who always had a solid stomach. I could eat anything i wanted whenever i wanted. Back during the fall of 2008, i had a skin rash and my doctor put me on oral Lamicil to treat the rash. On day 6 of taking this medication i noticed i lost the urge to have a bowel movement. I was told constipation happens on some medications so i was told not to worry and continue taking it. I finished the pills and for a week and a half to two weeks i could barely go. Then it was as if a dam gave way and i have D. Ever since that day nothing has ever been the same. I went to a gastro and they did some tests and i was diagnosed with IBS. Almost a year later i had a blood test done and it turns out my body had been fighting H. Pylori. I had to take an antibiotic to kill it and then have a endoscopy done. I also had a upper GI and small bowel follow through witch everything turned out normal. I also had no gluton allergies or lactose. After having the H. Pylori cured, i was starting to feel better. I would still have stomach upset and loud noises in the stomach but i could eat alot more. Things were getting better and i was like this for 8 weeks. Then i got hit with a prostate infection from the antibiotic i took for the h. pylori. I was forced to take a different antibiotic to kill the bacteria in the prostate and this antibiotic really upset my stomach. To make matters worse, right after the antibiotic i got hit with a stomach virus. So after all that i have not been the same.For the past 2 years i was taking align probiotics and they helped a little but not as much as i would like. I am now taking a very strong probiotic and i have been almost 2 weeks on Elivil,(sp) to calm my stomach down. However all this is getting to me.I feel like this is controlling my life. All my friends ask me if i want to take trips or go places and i cant. I'm bound by this. I just want to go back to normal before i took lamicil. I feel like a ruined my life. And if this is the way life is going to be for me from now on, i think i would rather die. I can't accept this or live like this i NEED to go back to normal.
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top